MAUDE Adverse Event Report: Medline Industries, LP MEDLINE; DBD-HAND PACK

Medline Industries, LP MEDLINE; DBD-HAND PACK
Catalog Number DYNJ46211K
Medical Device Problem Codes Fluid/Blood Leak (1250); Component Missing (2306)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/10/2023
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that saline bottle leaked on 2 cases.Also, only 4 each were inside of case.
 
Additional Manufacturer Narrative
The account reported finding saline leaking, and the complaint details also reported missing packs.No sample or photo was received for the investigation; finished good production records and finished good pack build were reviewed, including that there is 1 each of 56587 placed on piggyback 01 layer 1 of 1 and there are 6 packs per the case, with no issues with the build that likely contributed to the reported issue.Saline leaking was not confirmed because no samples or detailed pictures were received, and without a sample it is difficult to determine a true root cause; for missing packs, based on the complaint details medline was not able to determine at what point the case content became incorrect, and the likely cause for an issue of this type is damage and/or reboxing during transit.The supplier quality team will monitor this issue for trending purposes, and if a sample, photo, and/or additional information becomes available, the complaint will be reopened to be further investigated.There were no reports of death, serious injury, medical intervention, or follow up care.It has been determined that the reported event could cause or contribute to serious injury if it were to occur again.In an abundance of caution, this is a reportable event.If additional information becomes available this report will be reopened and reevaluated.This medical device report (mdr) is being submitted as part of retrospective review activities, which include review of historical data in accordance with regulations at 21 cfr part 803.The information included in this mdr reflects the information reasonably known to the manufacturer at the time of this retrospective review and submission.

Brand Name
MEDLINE
Common Device Name
DBD-HAND PACK
Manufacturer (Section D)
Medline Industries, LP
three lakes drive
northfield IL 60093 -275
Manufacturer Contact
herchelle teodoro
three lakes drive
northfield, IL 60093--275
MDR Report Key50721328
Report Number1417592-2026-36439
Device Sequence Number8862411
Product Code OJH
UDI-Device Identifier40195327407484
UDI-Public40195327407484
Combination Product (Y/N)N
Initial Reporter StatePA
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Type of Report Initial
Report Date (Section B) 09/09/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Catalogue NumberDYNJ46211K
Device Lot Number23FBV329
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/10/2023
Initial Report FDA Received Date09/10/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexUnknown